Mathematics of computation. Volume 78, Number 265, 2009
Contents of Volume 78, Number 265 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Superconvergent discontinuous Galerkin methods for second-order elliptic problems Bernardo Cockburn; Johnny Guzmán; Haiying Wang Mat...
Saved in:
Main Author: | American Mathematical Society |
---|---|
Format: | Article |
Language: | English |
Published: |
American Mathematical Society
2009
|
Subjects: | |
Online Access: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/438 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Institutions: | Thư viện Trường Đại học Đà Lạt |
---|
Similar Items
-
Mathematics of computation. Volume 78, Number 268, 2009
by: American Mathematical Society
Published: (2009) -
Mathematics of computation. Volume 78, Number 266, 2009
by: American Mathematical Society
Published: (2009) -
Mathematics of computation. Volume 78, Number 267, 2009
by: American Mathematical Society
Published: (2009) -
Journal of the American Mathematical Society. Volume 22, Number 4, 2009
by: American Mathematical Society
Published: (2009) -
Journal of the American Mathematical Society. Volume 22, Number 1, 2009
by: American Mathematical Society
Published: (2009)